# SDR CALA2023082102581

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N37422
- Make and model: Boeing 737-900ER
- Aircraft serial: 31620
- Aircraft time: 49,186 hours, 17,238 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Liner
- Part number: 453A131000
- Condition: Torn
- Location: Aft Cargo
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS DAMAGE AT AFT CARGO COMP. LH SIDEWALL LINING ,4 FRAMES AFT OF BULKHEAD 727. SDR FLAGGED, FIRE SUPPRESSION. APPLIED SPEED PATCH 888 TO DAMAGED CORNER AND SECURED GILL LINER. PARTS USED: 40-0608-3-0147,QTY :1.
